# SDR C2XA97CL006

- Difficulty date: January 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81533
- Make and model: Beech 1900D
- Aircraft serial: UE137
- System (JASC): 6120 · Propeller Controlling System
- Part: Relay Board
- Part number: 1293640797
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3019 - CREW REPORTED THE LEFT SIDE AUTOFEATHER DISARMED ONCE AIRBORNE.  AIRCRAFT RETURNED TO FIELD.  MAINTENANCE INSPECTED AIRCRAFT AND REMOVED AND REPLACED AUTOFEATHER RELAY BOARD, P/N 129-364079-7, IAW B1900D MM 61-21-00.  MAINTENANCE ALSO REMOVED AND REPLACED THE ANNUNCIATOR POWER SOURCE CIRCUIT BOARD IAW B1900D MM 31-50-00 FOR PREVENTATIVE MEASURES.  AIRCRAFT RELEASED FOR SERVICE.  ACFT TT, 3,421.1 HOURS.  ACFT TOTAL CYCLES, 4,129.  (X)
